# SDR DALA2017060404449

- Difficulty date: May 31, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 40,625 hours, 26,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1/2 OF THE CEILING EMERGENCY LIGHTS REMAINED ILLUMINATED FOR ENTIRE FLIGHT.  CYCLED EMERGENCY POWER SWITCH. OPERATION CHECKS NORMAL.
